| Model Number |
FX4514SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
08/23/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx4514swc was removed on (b)(6) 2017 due to failure to osseointegrate 4 months and 11 days after implantation.The doctor indicated that bone resorption may have caused the implant removal.The patient had a history of hypertension and tobacco use and has been recovered without complication.